# SDR ASAA2018040524147

- Difficulty date: April 5, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 12,020 hours, 3,962 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE WILL NOT START. GROUNDED - YES. MANUALLY CYCLED START VALVE NR 2 ENG STARTED NORMALLY 2 TIMES OK FOR SERVICE NO HISTORY NOTED.
